EXISTENCE RESULTS FOR A P-LAPLACIAN EQUATION WITH DIFFUSION, STRONG ALLEE EFFECT AND CONSTANT YIELD HARVESTING

Authors

  • G.A. Afrouzi Department of Mathematics, Faculty of Mathematical Sciences,University of Mazandaran, Babolsar, Iran
  • S. Shakeri Department of Mathematics, Faculty of Mathematical Sciences,University of Mazandaran, Babolsar, Iran

Abstract

We study a reaction-diffusion equation involving $p$-Laplacian with strong Allee effect type growth and constant yield harvesting (semipositone) in heterogeneous bounded habitats. An existence result under suitable assumptions is presented. We obtain our results via the method of sub-super solutions.

Downloads

Published

2012-03-31

How to Cite

Afrouzi, G., & Shakeri, S. (2012). EXISTENCE RESULTS FOR A P-LAPLACIAN EQUATION WITH DIFFUSION, STRONG ALLEE EFFECT AND CONSTANT YIELD HARVESTING. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(1), 93-99. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/93

Issue

Section

Research Article